# SDR 95FDEA01156

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Lightning Strike
- Location: Bs 491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 491 STR 17R.  REPAIRED LIGHTNING STRIKE AT BS 491 STR 17R IAW FEDEX SRM 53-30-3, FILLET SEALED PATCH AND PAINTED.
